# SDR HYTA2014F00084

- Difficulty date: March 7, 2014
- Submitted: March 8, 2014
- Operation: Air carrier
- Aircraft: N32WA
- Make and model: Cessna 208B
- Aircraft serial: 208B0234
- Aircraft time: 211,774 hours, 10,435 cycles
- Engine: Pwa PT6A114A
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 148051870100
- Condition: Failed
- Location: Tach Generator
- Part time: 25 hours, 5 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO,  FAILURE OF THE TACH GENERATOR.
